# SDR DALA2020012100429

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 64,314 hours, 25,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  THE BATTERY PACK WAS FOUND TO BE BAD, REPLACED THE BATTERY IAW AMM 33-51. OPS CHECKED NORMAL.
